# SDR HALA2017060600141

- Difficulty date: June 5, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 18,610 hours, 2,949 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 2 Nacelle
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT ECAM MESSAGE FOR NR 2 ENGINE FIRE LOOP A FAULT. CAME ON INTERMITTENTLY THEN DISAPPEARED.  FIRE LOOP A / FDU2 ON PLF. PERFORMED FDU 2 BITE TEST OK IAW AMM 26-12-00. ACFT OK FOR SVC.
